Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic behavior of solutions to $ \Delta u+Ku\sp \sigma=0$ on $ {\bf R}\sp n$ for $ n\geq 3$


Author: Jeanne Trubek
Journal: Proc. Amer. Math. Soc. 106 (1989), 953-959
MSC: Primary 35B40; Secondary 35J60
DOI: https://doi.org/10.1090/S0002-9939-1989-0987615-2
MathSciNet review: 987615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equation $ \Delta u + K{u^\sigma } = 0$ is considered in $ {R^n}$ for $ n \geq 3,K$ a Hölder continuous function and $ \sigma $ a positive constant. If $ K = O({\left\vert x \right\vert^{ - l}})$ for $ l > 2$, we determine the asymptotic behavior of bounded solutions. In the case $ K$ is nonpositive and $ \sigma $ is greater than one, we show that the first term in the asymptotic description may be chosen arbitrarily.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B40, 35J60

Retrieve articles in all journals with MSC: 35B40, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0987615-2
Article copyright: © Copyright 1989 American Mathematical Society